Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The poset of skew fields generated by a free algebra


Author: James L. Fisher
Journal: Proc. Amer. Math. Soc. 42 (1974), 33-35
MSC: Primary 16A40
MathSciNet review: 0340330
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper shows that the poset of skew fields generated by a free algebra contains a subposet isomorphic to the lattice of all subsets of an infinite set.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A40

Retrieve articles in all journals with MSC: 16A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0340330-X
Keywords: Skew field, free algebra, ordered group, epic R-field, power series ring, poset
Article copyright: © Copyright 1974 American Mathematical Society